Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 354513, 13 pages
http://dx.doi.org/10.5402/2012/354513
Research Article

Bifurcation of Sign-Changing Solutions for ๐‘š-Point Boundary Value Problems

1Department of Mathematics, Shanghai Normal University, Shanghai 200235, China
2Department of Mathematics, Shanghai Institute of Technology, Shanghai 201418, China

Received 13 February 2012; Accepted 21 March 2012

Academic Editors: R. Avery and A. I. Hai

Copyright ยฉ 2012 Yulian An and Maoan Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yulian An and Maoan Han, “Bifurcation of Sign-Changing Solutions for -Point Boundary Value Problems,” ISRN Mathematical Analysis, vol. 2012, Article ID 354513, 13 pages, 2012. doi:10.5402/2012/354513